Alert archive / Missouri / Severe Thunderstorm Warnings in 2005

Severe Thunderstorm Warning 247, NWS Springfield, MO

September 13, 2005St. Clair County, Missouri

NWS Springfield, MO issued this severe thunderstorm warning at Sep 13, 2005, 4:14 PM CDT for St. Clair County, Missouri. It was in force for 43 min. 2 reports came from inside the area while it was in force.

The area

The outline as issued, with what was reported inside it.

The facts

Issued
Sep 13, 2005, 4:14 PM CDT (21:14 UTC)
Expired
Sep 13, 2005, 4:57 PM CDT
In force
43 min
Issued by
NWS Springfield, MO
Area
Counties, with a storm outline in the text

County St. Clair County, MO

The radar

The Springfield radar (KSGF), 80 km from the middle of the area, began a volume at 21:16 UTC, the scan nearest the moment this went out.

Open the radar archive at this moment

The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.

What was reported inside it

TimeReportWhereRemark
Sep 13, 4:51 PM CDTHAIL 1Collins, MO
Sep 13, 4:51 PM CDTHAIL 1Collins, MO

Local storm reports filed while the alert was in force, from inside its polygon or its counties.

Did it verify

Verified. The Iowa Environmental Mesonet's Cow matched one storm report to this severe thunderstorm warning; the first came 37 minutes after it went out.

Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.

The watch it was issued in

The SPC watch in force over the same counties when this warning went out.

IssuedProductOfficeLasted
Sep 13, 2:45 PM CDTSevere Thunderstorm WatchSPC6 hr

The nearest sounding before it

Springfield, MO (KSGF), launched 12:00Z, 9.2 hours before the alert went out and 111 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.

Skew-T log-pSkew-T log-p diagram, Springfield, MO at 12:00Z on 2005-09-13Temperature and dew point through the depth of the atmosphere, with the mixed-layer parcel. CAPE 379 joules per kilogram.LCLLFCEL10008507005003002001001 km2 km3 km6 km9 km12 km15 km-30°-20°-10°0°10°20°30°40°
Temperature in red, dew point in green, the mixed-layer parcel dashed.
HodographHodograph, Springfield, MO at 12:00Z on 2005-09-13The wind through the lowest 10 kilometers. Zero to 1 km storm-relative helicity 93 square meters per square second.193958Sfc1 km3 km6 km9 kmRMLM
The wind turning with height, colored by layer: ground to 1 km, 1 to 3 km, 3 to 6 km, 6 to 10 km.
Mixed-layer CAPE
379 J/kg
Mixed-layer CIN
-121 J/kg
Mixed-layer LCL
1161 m above ground
0-6 km bulk shear
17 kt
0-1 km storm-relative helicity
93 m²/s²
0-3 km storm-relative helicity
173 m²/s²
Significant tornado parameter
0.0
Supercell composite
0.0

Open this sounding in Storm Lab

The text

As transmitted, in the capitals the NWS used until 2016.

000 
WUUS53 KSGF 132114
SVRSGF
MOC185-132215-
/O.NEW.KSGF.SV.W.0247.050913T2114Z-050913T2215Z/

BULLETIN - EAS ACTIVATION REQUESTED
SEVERE THUNDERSTORM WARNING
NATIONAL WEATHER SERVICE SPRINGFIELD MO
414 PM CDT TUE SEP 13 2005

THE NATIONAL WEATHER SERVICE IN SPRINGFIELD HAS ISSUED A

* SEVERE THUNDERSTORM WARNING FOR...
  SOUTHERN ST. CLAIR COUNTY IN WEST CENTRAL MISSOURI.

* UNTIL 515 PM CDT.

* AT 412 PM CDT...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED A
  SEVERE THUNDERSTORM CAPABLE OF PRODUCING QUARTER SIZE HAIL...AND
  DESTRUCTIVE WINDS IN EXCESS OF 70 MPH.  THIS STORM WAS LOCATED 8
  MILES EAST OF EL DORADO SPRINGS...OR 12 MILES NORTHWEST OF
  STOCKTON...AND MOVING EAST AT 20 MPH.

* THE SEVERE THUNDERSTORM WILL AFFECT MAINLY RURAL AREAS OF
  SOUTHEASTERN ST. CLAIR COUNTY...INCLUDING THE TOWN OF COLLINS.

LAT...LON 3794 9391 3783 9382 3783 9358 3796 9353

$$

IZZI
3 follow-up statements
000 
WWUS53 KSGF 132127
SVSSGF

SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE SPRINGFIELD MO
427 PM CDT TUE SEP 13 2005

MOC185-132215-
/O.CON.KSGF.SV.W.0247.000000T0000Z-050913T2215Z/
ST. CLAIR MO-
427 PM CDT TUE SEP 13 2005

...A SEVERE THUNDERSTORM WARNING CONTINUES FOR SOUTHESTERN ST. CLAIR 
COUNTY UNTIL 515 PM CDT...

AT 425 PM CDT...NATIONAL WEATHER SERVICE DOPPLER RADAR CONTINUED TO
INDICATE A SEVERE THUNDERSTORM CAPABLE OF PRODUCING QUARTER SIZE
HAIL...AND DAMAGING WINDS IN EXCESS OF 60 MPH.  THIS STORM WAS
LOCATED 12 MILES NORTH OF STOCKTON...AND MOVING EAST AT 20 MPH.

THIS SEVERE THUNDERSTORM WILL AFFECT MAINLY RURAL AREAS OF
SOUTHEASTERN ST. CLAIR COUNTY...INCLUDING THE TOWN OF COLLINS.

LAT...LON 3794 9378 3783 9382 3783 9358 3796 9353

$$

IZZI
000 
WWUS53 KSGF 132148
SVSSGF

SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE SPRINGFIELD MO
448 PM CDT TUE SEP 13 2005

MOC185-132215-
/O.CON.KSGF.SV.W.0247.000000T0000Z-050913T2215Z/
ST. CLAIR MO-
448 PM CDT TUE SEP 13 2005

...A SEVERE THUNDERSTORM WARNING CONTINUES FOR EXTREME SOUTHEASTERN 
ST. CLAIR COUNTY UNTIL 515 PM CDT...

AT 446 PM CDT...NATIONAL WEATHER SERVICE DOPPLER RADAR CONTINUED TO
INDICATE A SEVERE THUNDERSTORM CAPABLE OF PRODUCING NICKEL SIZE
HAIL...AND DAMAGING WINDS IN EXCESS OF 60 MPH.  THIS STORM WAS
LOCATED NEAR HUMANSVILLE...OR 14 MILES NORTHEAST OF STOCKTON...AND
MOVING EAST AT 25 MPH.

THIS SEVERE THUNDERSTORM WILL AFFECT MAINLY RURAL AREAS OF
SOUTHEASTERN ST. CLAIR COUNTY...INCLUDING THE TOWN OF COLLINS.

LAT...LON 3796 9371 3783 9373 3783 9358 3796 9353

$$

IZZI
000 
WWUS53 KSGF 132157
SVSSGF

SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE SPRINGFIELD MO
458 PM CDT TUE SEP 13 2005

MOC185-132208-
/O.CAN.KSGF.SV.W.0247.000000T0000Z-050913T2215Z/
ST. CLAIR MO-
458 PM CDT TUE SEP 13 2005

...THE SEVERE THUNDERSTORM WARNING FOR ST. CLAIR COUNTY HAS BEEN
CANCELLED...

AT 456 PM CDT...WEATHER SERVICE DOPPLER RADAR INDICATED THAT THE 
THUNDERSTORMS WHICH PROMPTED THE WARNING HAVE MOVED OUT OF THE 
AREA...AND NO LONGER POSE AN IMMEDIATE THREAT TO LIFE OR PROPERTY. 
THEREFORE...THE SEVERE THUNDERSTORM WARNING HAS BEEN CANCELLED.

LAT...LON 3796 9371 3783 9373 3783 9358 3796 9353

$$

IZZI

What forecasters said that day

The local office's own words before this severe thunderstorm warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS Springfield, MO wrote its last area forecast discussion before this severe thunderstorm warning went out at Sep 13, 2:20 PM CDT, 1 hour 54 minutes earlier.

Area forecast discussion, Sep 13, 2:20 PM CDT, 1 hour 54 minutes before
AREA FORECAST DISCUSSION
NATIONAL WEATHER SERVICE SPRINGFIELD MO
220 PM CDT TUE SEP 13 2005

.DISCUSSION...
A CHANGE IN THE DRY WEATHER PATTERN THAT HAS PERSISTED ACROSS THE
AREA THE PAST FEW WEEKS WAS UNDERWAY TUESDAY AFTERNOON. A LONGWAVE
TROUGH STRETCHED FROM THE CENTRAL CANADIAN PROVINCES INTO THE
WESTERN U.S. WITH A NORTHERN STREAM SHORTWAVE TRACKING ACROSS THE
NORTHERN PLAINS. A COLD FRONT STRETCHED FROM WESTERN IOWA THROUGH
CENTRAL KANSAS. THUNDERSTORMS CONTINUED TO TRAIN ACROSS SOUTHEAST
KANSAS WITH ADDITIONAL ISOLATED ACTIVITY DEVELOPING ACROSS SOUTHERN
MISSOURI. MIXED LAYER CAPES WERE AROUND 1500 J/KG PROVIDING
SUFFICIENT INSTABILITY.

THE NORTHERN STREAM SHORTWAVE WILL PUSH EAST WHILE THE SUBTROPICAL
BRANCH OF THE JET STREAKS INTO THE REGION. THE FRONT WILL SAG
SOUTHWARD INTO THE OZARKS TONIGHT AND BECOME WEST TO EAST ORIENTED
UNDERNEATH AN INCREASINGLY ZONAL FLOW ALOFT. GOOD INFLUX OF
MOISTURE...FRONTAL SCALE FORCING...AND INCREASING SHEAR PROFILES
WILL SUPPORT CONVECTIVE DEVELOPMENT INTO THE EVENING AND OVERNIGHT.
INCREASING DEEP LAYERED SHEAR...A DEVELOPING LOW LEVEL JET...AND
INCREASING LIFT IN ASSOCIATION WITH A COUPLED JET SUGGEST CONVECTION
MAY EVOLVE INTO A LINEAR MCS THAT WILL MIGRATE ACROSS THE AREA
TONIGHT. THE RISK OF SEVERE WEATHER WILL MAINLY OCCUR EARLY THIS
EVENING AT THE HEIGHT OF INSTABILITY. PRECIPITABLE WATER VALUES
APPROACHING 2 INCHES AND 850 MB DEWPOINTS NEAR 14 DEGREES C COMBINED
WITH AMPLE SYNOPTIC SCALE LIFT SUGGEST LOCALLY RAINFALL IS CERTAINLY
POSSIBLE. LOCALIZED FLOODING MAY BECOME A CONCERN WHERE TRAINING
CELLS DEVELOP.

THE FRONT WILL STALL ACROSS NORTHERN OKLAHOMA AND ARKANSAS ON
WEDNESDAY. A SERIES OF MINOR SHORTWAVES WILL RIDE EASTWARD OVER THE
BAROCLINIC ZONE. SOME QUESTION TO THE EXACT TRACK...TIMING AND
STRENGTH OF THESE DISTURBANCES. HOWEVER THESE SYSTEMS IN CONJUNCTION
WITH ISENTROPIC ASCENT SHOULD KEEP THE CHANCE OF RAIN AND
THUNDERSTORMS GOING INTO THURSDAY. THE HIGHEST RAIN PERCENTAGES WILL
BE ACROSS FAR SOUTHERN MISSOURI IN CLOSER PROXIMITY TO THE FRONT.
THE CLOUDS AND PRECIPITATION WILL HELP KEEP TEMPERATURES BELOW
NORMAL FOR A CHANGE.

RAIN CHANCES WILL TAPER OFF LATER THURSDAY AS THE LAST IN THE SERIES
OF SHORTWAVES PUSHES OFF TO THE EAST. SOME QUESTION ABOUT POSSIBLE
RAIN CHANCES THIS WEEKEND AS RETURN FLOW SETS UP. IT APPEARS WARM
AIR ADVECTION PRECIPITATION WILL BE FOCUSED TO OUR NORTH AND WEST IF
IT DEVELOPS AT ALL. TEMPERATURES WILL REBOUND TO NEAR OR ABOVE
NORMAL BY LATE IN THE WEEKEND AND INTO EARLY NEXT WEEK.

FOSTER

&&

.AVIATION...

FOR THE 18Z TAFS...MAIN CHALLENGE THIS TAF CYCLE IS WITH TS CHANCES
THIS EVENING AS A COLD FRONT MOVES INTO THE AREA. THUNDERSTORMS OVER
KANSAS NOW WILL LIKELY DISRUPT DESTABILIZATION THIS AFTERNOON AND
COULD HAMPER ADDITIONAL THUNDERSTORM DEVELOPMENT ALONG THE FRONT.
ENOUGH UNCERTAINTY EXISTS TONIGHT TO KEEP PREVAILING/TEMPO THUNDER
OUT OF TAFS FOR NOW...HOWEVER WILL CONTINUE TO MONITOR CONDITIONS
THIS AFTERNOON AND WILL AMEND TAFS PRIOR TO 00Z IF TS
CHANCES/TIMING CAN BE PINNED DOWN BETTER. CIGS/VIS WILL LIKELY FALL
TO MVFR IF NOT LOWER DURING THUNDERSTORMS. OTHERWISE NO SIGNIFICANT
AVIATION CONCERNS OVER THE NEXT 24 HOURS.

IZZI

&&

SGF WATCHES/WARNINGS/ADVISORIES...
.MO...NONE.
.KS...NONE.

WFO SGF
Hazardous weather outlook, Sep 13, 1:00 PM CDT, 3 hours 14 minutes before
HAZARDOUS WEATHER OUTLOOK
NATIONAL WEATHER SERVICE SPRINGFIELD MO
100 PM CDT TUE SEP 13 2005

KSZ073-097-101-MOZ055>058-066>071-077>083-088>098-101>106-141800-
BOURBON-CRAWFORD-CHEROKEE-BENTON-MORGAN-MILLER-MARIES-VERNON-
ST. CLAIR-HICKORY-CAMDEN-PULASKI-PHELPS-BARTON-CEDAR-POLK-DALLAS-
LACLEDE-TEXAS-DENT-JASPER-DADE-GREENE-WEBSTER-WRIGHT-NEWTON-
LAWRENCE-CHRISTIAN-DOUGLAS-HOWELL-SHANNON-MCDONALD-BARRY-STONE-
TANEY-OZARK-OREGON-
100 PM CDT TUE SEP 13 2005

THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF THE MISSOURI
OZARKS AND EXTREME SOUTHEAST KANSAS.

.DAY ONE...THIS AFTERNOON AND TONIGHT.

  WEATHER HAZARDS EXPECTED:

  SCATTERED STRONG TO SEVERE THUNDERSTORMS CAPABLE OF PRODUCING:
    HAIL UP TO THE SIZE OF HALF DOLLARS.
    WIND GUSTS UP TO 70 MPH.
    FREQUENT CLOUD TO GROUND LIGHTNING.
    VERY HEAVY RAINFALL AND LOCALIZED FLOODING.

  AREAS AFFECTED AND TIMING:

  THUNDERSTORMS WILL DEVELOP ACROSS SOUTHEAST KANSAS INTO CENTRAL
  MISSOURI THIS AFTERNOON MAINLY NORTHWEST OF A LINE FROM NEOSHO...
  TO CAMDENTON...TO VICHY. THE STORMS WILL SPREAD EAST ACROSS
  SOUTHERN MISSOURI THIS EVENING AND OVERNIGHT.

  DISCUSSION:

  THUNDERSTORMS WILL DEVELOP ACROSS WESTERN AND NORTHERN PORTIONS OF
  THE OUTLOOK AREA THIS AFTERNOON AHEAD OF A COLD FRONT THAT WILL
  PUSH SLOWLY EAST OUT OF CENTRAL KANSAS. THIS FRONT WILL INTERACT
  WITH AN INCREASINGLY MOIST AND UNSTABLE AIRMASS TO PRODUCE
  SCATTERED THUNDERSTORMS. MODERATE TO STRONG INSTABILITY COUPLED
  WITH INCREASING WINDS ALOFT WILL SUPPORT SEVERE THUNDERSTORM
  DEVELOPMENT.

  A THUNDERSTORM COMPLEX IS EXPECTED TO DEVELOP NEAR THE FRONT LATER
  THIS AFTERNOON AND EVENING. THE HIGHEST RISK OF SEVERE WEATHER
  WILL BE MAINLY WEST OF A LINE FROM NEOSHO TO CAMDENTON THIS
  AFTERNOON AND EARLY EVENING. THE STORMS WILL GRADUALLY DIMINISH IN
  INTENSITY AS THEY SPREAD INTO SOUTHERN MISSOURI TONIGHT.

  LOCALIZED FLASH FLOODING WILL BE POSSIBLE ESPECIALLY WHERE STORMS
  MOVE REPEATEDLY OVER THE SAME AREAS. THE HIGHEST POTENTIAL OF
  HEAVY RAINFALL WILL BE ACROSS SOUTHEAST KANSAS...AND SOUTHWEST
  MISSOURI WHERE RAIN AMOUNTS MAY EXCEED TWO INCHES IN A SHORT
  PERIOD OF TIME.

.DAYS TWO THROUGH SEVEN...WEDNESDAY THROUGH MONDAY.

  THUNDERSTORMS WILL LIKELY BE ONGOING WEDNESDAY MORNING. ADDITIONAL
  ROUNDS OF STORMS AND LOCALLY HEAVY RAINFALL ARE EXPECTED THROUGH
  THURSDAY AS THE FRONT STALLS ACROSS NORTHERN ARKANSAS.

.SPOTTER INFORMATION STATEMENT...

  SPOTTER ACTIVATION MAY BE NEEDED THIS AFTERNOON AFTER 2 PM ACROSS
  WESTERN PORTIONS OF THE OUTLOOK AREA...AND OVER THE ENTIRE REGION
  THIS EVENING.

&&

THIS PRODUCT IS NOW AVAILABLE IN GRAPHICAL FORMAT...ALONG WITH
OTHER WEATHER...HYDROLOGICAL AND CLIMATE INFORMATION...AT
HTTP://WWW.CRH.NOAA.GOV/SGF(ALL LOWERCASE)

FOSTER

In the hours before

Local storm report, Sep 13, 3:39 PM CDT, 35 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE SPRINGFIELD MO
339 PM CDT TUE SEP 13 2005

..TIME..    ...EVENT...     ...CITY LOCATION...      ...LAT.LON...
..DATE..    ....MAG....     ..COUNTY LOCATION...ST.. ...SOURCE....
            ..REMARKS..

0320 PM     TSTM WND DMG     LAURIE                  38.20N 92.83W
09/13/2005                   MORGAN             MO   EMERGENCY MNGR

            POWERLINE DOWN O RD IN LAURIE ALSO REPORT OF TREES ON
            OLD SOUTH 8.

0328 PM     TSTM WND GST     LAURIE                  38.20N 92.83W
09/13/2005  60 MPH           MORGAN             MO   TRAINED SPOTTER

            ALSO REPORTED PENNY HAIL AND 5/8 RAIN IN 15 MINUTES.

0332 PM     HAIL             NEVADA ARPT             37.85N 94.32W
09/13/2005  0.88 INCH        VERNON             MO   PUBLIC

FEH
Local storm report, Sep 13, 3:43 PM CDT, 31 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE SPRINGFIELD MO
343 PM CDT TUE SEP 13 2005

..TIME..    ...EVENT...     ...CITY LOCATION...      ...LAT.LON...
..DATE..    ....MAG....     ..COUNTY LOCATION...ST.. ...SOURCE....
            ..REMARKS..

0320 PM     TSTM WND DMG     2 NE SUNRISE BEACH      38.20N 92.75W
09/13/2005                   CAMDEN             MO   EMERGENCY MNGR

            NUMEROUS TREES DOWN. POWER OUT.

FEH
Local storm report, Sep 13, 3:49 PM CDT, 25 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE SPRINGFIELD MO
349 PM CDT TUE SEP 13 2005

..TIME..    ...EVENT...     ...CITY LOCATION...      ...LAT.LON...
..DATE..    ....MAG....     ..COUNTY LOCATION...ST.. ...SOURCE....
            ..REMARKS..

0348 PM     TSTM WND DMG     ROCKY MOUNT             38.30N 92.70W
09/13/2005                   MORGAN             MO   EMERGENCY MNGR

            POWERLINES DOWN INTO TREE, FD NOTIFIED. HWY Y IN ROCKY
            MOUNT.

FEH
Local storm report, Sep 13, 4:00 PM CDT, 14 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE SPRINGFIELD MO
400 PM CDT TUE SEP 13 2005

..TIME..    ...EVENT...     ...CITY LOCATION...      ...LAT.LON...
..DATE..    ....MAG....     ..COUNTY LOCATION...ST.. ...SOURCE....
            ..REMARKS..

0349 PM     HAIL             4 E DEDERICK            37.85N 94.06W
09/13/2005  0.75 INCH        VERNON             MO   LAW ENFORCEMENT

0354 PM     TSTM WND DMG     LAURIE                  38.20N 92.83W
09/13/2005                   MORGAN             MO   EMERGENCY MNGR

            POWERLINES DOWN 135-3 CUPTREE RD, AND OLD SOUTH 8

0358 PM     HAIL             8 S EL DORADO SPRINGS   37.76N 94.03W
09/13/2005  0.75 INCH        CEDAR              MO   PUBLIC

FEH
Local storm report, Sep 13, 4:02 PM CDT, 12 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE SPRINGFIELD MO
402 PM CDT TUE SEP 13 2005

..TIME..    ...EVENT...     ...CITY LOCATION...      ...LAT.LON...
..DATE..    ....MAG....     ..COUNTY LOCATION...ST.. ...SOURCE....
            ..REMARKS..

0325 PM     HAIL             NEVADA                  37.83N 94.37W
09/13/2005  1.00 INCH        VERNON             MO   EMERGENCY MNGR

FEH
Local storm report, Sep 13, 4:10 PM CDT, 4 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE SPRINGFIELD MO
410 PM CDT TUE SEP 13 2005

..TIME..    ...EVENT...     ...CITY LOCATION...      ...LAT.LON...
..DATE..    ....MAG....     ..COUNTY LOCATION...ST.. ...SOURCE....
            ..REMARKS..

0335 PM     TSTM WND GST     TUSCUMBIA               38.23N 92.47W
09/13/2005  65 MPH           MILLER             MO   LAW ENFORCEMENT

            TREES DOWN ON POWER LINES.

FEH

The office that day

Everything else NWS Springfield, MO issued on the same UTC day.

IssuedProductOfficeCountiesLasted
Sep 13, 2:25 PM CDTSevere Thunderstorm WarningSGFBenton27 min
Sep 13, 2:55 PM CDTSevere Thunderstorm WarningSGFCamden, Morgan26 min
Sep 13, 3:12 PM CDTSevere Thunderstorm WarningSGFVernon45 min
Sep 13, 3:29 PM CDTSevere Thunderstorm WarningSGFMiller46 min
Sep 13, 3:39 PM CDTSevere Thunderstorm WarningSGFCedar66 min
Sep 13, 4:01 PM CDTSevere Thunderstorm WarningSGFMaries74 min
Sep 13, 4:40 PM CDTSevere Thunderstorm WarningSGFHickory, Polk32 min
Sep 13, 4:47 PM CDTSevere Thunderstorm WarningSGFPhelps38 min
Sep 13, 5:11 PM CDTTornado WarningSGFBarton64 min
Sep 13, 5:26 PM CDTSevere Thunderstorm WarningSGFVernon64 min
Sep 13, 6:17 PM CDTSevere Thunderstorm WarningSGFBarton16 min
Sep 13, 6:43 PM CDTSevere Thunderstorm WarningSGFVernon47 min

Nearby

Severe Thunderstorm Warnings in Missouri, 2005Every severe thunderstorm warning in 2005

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; local storm reports from the same archive; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.